# SDR 9715899993

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6014113
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS AT SEAT ROWS 14 THROUGH 17 ARE ON WITH SWITCH ARMED AND OFF WITH SWITCH ON.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
